# SDR CALA2025013002130

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924ER
- Aircraft serial: 42187
- Aircraft time: 31,652 hours, 11,357 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PACK GAGE IN RED NEEDLE ON HIGHSIDE. WITH IN LIMITS. OK FOR SERVICE
